# SDR AALA2018101769013

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 20,409 hours, 8,177 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 OVEN IN THE FORWARD GALLEY WAS PRODUCING SMOKE FROM UNKNOWN SOURCE.  MAINTENANCE REPLACED THE OVEN IAW AMM 25-35-19-000, 400-003-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
